[ Back to Messages
Posted by Melissa
on August 04, 2000 at 18:30:47:
In Reply to: Zymax posted by Gwen on August 01, 2000 at 22:26:31:
: Zymax gave me incredible energy, no weight loss, and after 3 months, terrible chest pains. Anyone else suffer chest pains?
I just started taking it yesterday--no chest pains yet. I think it has quite a bit of caffeine in it, though, and if you drink a lot of coffee or soda it's supposed to be dangerous. (The Zymax brochure doesn't make that too clear, though). I've seen a lot of postings on the internet from people who've taken it, and the results seem to be all or nothing--either you get good results with no side effects, or you get absolutely no results along with some pretty serious side effects. I know that Ma Huang, aka Ephedrine, is suppsedly dangerous for some people and can cause heart problems. If you're having chest pains, I really would go to the doctor as soon as possible.
Personally, I'm kind of afraid of Zymax and am being very cautious about how long I take it. If I don't see any results within a week or so, I really don't see the point of continuing. The possible side effects just aren't worth the risk.